# SDR CALA0300519

- Difficulty date: September 10, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 22,488 hours, 5,801 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 1026
- Condition: Out Of Adjust
- Location: Cabin
- Part time: 16,397 hours, 4,360 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OFF WING SLIDE SYSTEM FAILED DURING FUNCTION TEST WHILE AIRCRAFT WAS IN (C) CHECK AT LTN. THE DOOR AND SLIDE CARRIER FAILED TO DEPLOY DURING FUNCTION TEST AS PRESCRIBED BY CO WORK CARD 19-2560-1-7602(MPD-25-65-00-05B, MRB-25-020. THE LOCK FITTING, CONTROL ROD PIN, CARRIER LOCK ASSEMBLY, DOOR LATCHES AND STUDS WERE ADJUSTED AND LUBRICATED IAW MM 25-65-00. A FUNCTIONAL TEST WAS PERFORMED WITH SUCCESS.
